It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • coming off Valdoxan

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-27-2015, 05:39 PM   #1
    aussieruth
    Member
    (female)
     
    Join Date: Dec 2014
    Location: Australia
    Posts: 90
    aussieruth HB Useraussieruth HB Useraussieruth HB Useraussieruth HB User
    coming off Valdoxan

    I have been on this drug for the past 18 months and I have been having unexplained abdominal pain which is listed as a side effect of this drug.

    I know the drug is stated as being without withdrawal symptoms so its supposed to be safe to just stop. I am a bit concerned about this and I am asking if anyone has done this and how did it go?

    Also, has anyone taking this drug had the side effect of abdominal pain?

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:58 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!